# SDR UALA2011113006575

- Difficulty date: May 20, 2008
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 55,413 hours, 20,471 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1414
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE SKIN AT BS 1414, S29R, DENTED.  MAJOR REPAIR ACCOMPLISHED.  REMOVED DAMAGE,  FABRICATED REPAIR AND INSTALLED IAW SRM 53-00-01.
